# SDR DALA2025110608106

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 15,261 hours, 7,045 cycles
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV TO DTW DUE TO DIRTY SOCK SMELL ON TAKEOFF THAT DISSIPATED. CORRECTIVE ACTION: T/S PER WORKCARDS FOUND SOURCE OF ODOR COMING FROM RIGHT ENGINE. C/W AMDS WC 0550-6001 AND 0550-2003. ODOR DOES NOT PERSIST. (LP# 7675577, 1288692)
